# SDR SCNA00500

- Difficulty date: September 3, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- Aircraft time: 43,751 hours, 16,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE HEAVY CHECK, TWO DEEP GOUGES WERE FOUND OUT OF LIMITS IN THE AFT CARGO DOOR JAMB.  CUT OUT DAMAGED AREA AND INSTALLED FILLER.
